12 responses

  1. Dally Mills
    March 6, 2011

    is it ok to take zoloft and paxil together….I have been on paxil (aropax) for years but experienced sleep problems….my doctor put me on zoloft, which is much better, but I have no sexual desire at all on zoloft…..So to rectify this I have been taking zoloft 100mg with half my old dose of paxi 30mg…….which seems so far to be working great…..is this safe?
    Regards,
    Dally

    Reply

    • Vito
      October 7, 2015

      Hi I think you shouldn’t take two antidepressants. You should discuss this with your doctor.

      Reply

    • Will
      October 27, 2017

      A bit late here, but absolutely NOT safe. Taking more than one SSRI medication can lead to a condition known as seratonin Syndrome.

      Reply

  2. glaucoma eye disease
    August 11, 2011

    in my opinion , that may,A great number of fathers and mothers know that supplementary tutorial hobbies take advantage of understandable advantage. Merely by more experiments, these individuals continue to keep, their children are able to accomplish many kinds for realistic skillsets and additionally important know how, that should

    Reply

  3. cris
    February 20, 2017

    I’ve been taking paxil 40mg for the last 11yrs and my doctor has been wanting to switch me to Zoloft 100 mg and now is convincing me. But she wants me to switch from one day to another! I’m worried that I might get withdrawal? I’m also taking clonazepam 1mg for the same 11yrs but going to continue those. Any advice that could help me? Ian currently in my first trimester of pregnancy and I have tooken these medications in prior pregnancies with no complications. Thanks in advance.

    Reply

  4. Melind
    May 19, 2017

    I have been on paxil for 10 yes. I don’t feel it working anymore. I cry all the time. For no reason. People call me crybaby and I have lost most of my family and life long friends. Does anyone else cry all the time

    Reply

    • Sameasyou
      October 21, 2017

      Keep fighting through it, with depression, we’ve all been where you are. Go see your doctor immediately to look at other options available.

      Reply

    • Lucho
      February 6, 2018

      Hi All, I think Im really late with my post but to be honest none of these pills work I have been prescribed both and finally I realized that it was my current situation affecting me which was mydead end job. So I decided to take care of me and surround myself with people who lift me up and have a positive view in life. I have been a Christian for over 13+ years and trust me we are not exempt from worldly issue such as depression and anxiety, but I was able to put my faith in God and not in me or the pills anymore and I am now awaiting God’s will in my life. I look forward to a brighter future with Christ leading my every step and knowing that if I fall he is holding on.

      Reply

      • Vahe
        March 21, 2018

        @Lucho that’s awesome brother God bless pray for me

        Reply

      • Ty Turner
        August 12, 2018

        Little silly saying that none of these pills work. Maybe not for you, but they may work well for others .

        Reply

    • Eileen Conklin
      December 3, 2018

      Up your dosage. 10 mg is a very low dosage. I take 40 mg, and i don’t cry anymore. I walked around crying too. I even cried on a interview. Tell your doctor.

      Reply

  5. Daryl Ann
    January 7, 2019

    I would like to report that while on Paxil for 19 years I developed severe muscular problems. I’ve gotten to the point where I couldn’t walk farther than my bedroom to living room without total muscle fatigue. Even smiling would cause muscular fatigue in my face. Finally after much testing my neurologist told me it was the Paxil doing it. After an accelerated weening process he prescribed Zoloft. I had 2 good weeks where my muscles started to feel better. Then after being on the Zoloft for a couple of weeks the severe muscle fatigue came back with a vengeance. I’m calling him tomorrow to report this and stop the Zoloft. I can’t lie, I’m terrified of the withdrawals, I just hope they aren’t as bad as the Paxil withdrawals.
    If anyone else reading this experienced severe muscle fatigue please let me know, thanks.

    Reply

Leave a Reply

Your email address will not be published. Required fields are marked *

Back to top
mobile desktop